Philippe JAMING

Université de Bordeaux 1
Institut de Mathématiques de Bordeaux UMR 5251,
Cours de la Libération
F 33405 Talence cedex, France

  englih version

(J: refereed journal, N: note and letter in refereed journal, P: proceeding, O: other publications)
All papers available through arXiv/HAL

[J58] S. Gosh & Ph. Jaming Annihilating pairs for solutions of the Schr{\"o}dinger equation on the Heisenberg group.
Coming soon
[Pdf at Hal]

[J57] Ph. Jaming & M. Rathmair Gabor phase retrieval via semidefinite programming.
[Pdf at Hal]
[J56] Ph. Jaming & Y. Wang Null-controllability of the Generalized Baouendi-Grushin heat like equations.
[Pdf at Hal]
[J55] A. Baranov, Ph. Jaming, K. Kellay & M. Speckbacher Oversampling and Donoho-Logan type theorems in model spaces.
[Pdf at Hal]

[J54] Ph. Jaming, K. Kellay & C. Saba The Littlewood problem and non-harmonic Fourier series.
Mathematische Annalen

[J53] Ph. Jaming & M. Rathmair Uniqueness of phase retrieval from three measurements
Advances in Computational Mathematics 49 (2023) Article: 47.
[PDF sur Hal] [Journal]

[J52] Ph. Jaming, K. Kellay & R. Perez III On the effect of zero-flipping on the stability in phase retrieval
Monatshefte für Mathematik 198 (2022), no. 4, 757–776.
[Pdf at Hal] [Journal]
[N4] Ph. Jaming A Simple Observation on the Uncertainty Principle for the Fractional Fourier Transform
Journal of Fourier Analysis and Applcations (Letter to editor) 28 (2022) Article 51

[Pdf at Hal] [Journal]


[J51] A. Aldroubi, K. Gröchenig, L. Huang, Ph. Jaming, I. Krishtal & J.-L. Romero Sampling the flow of a bandlimited function
Journal of Geometric Analysis 31 (2021) 9241–9275.
[PDF sur Hal] [Journal]
[J50] A. Fernández-Bertolin, Ph. Jaming & S. Pérez-Esteva An uncertainty principle for solutions of the Schrödinger equation on $H$-type groups.
Journal of the Australian Mathematical Society 111 (2021), 1–16.
[Pdf sur Hal] [Journal]
[J49] Ph. Jaming & M. Speckbacher Concentration estimates for finite expansions of spherical harmonics on two-point homogeneous spaces via the large sieve principle.
Sampling Theory, Signal Processing, and Data Analysis 19 (2021), Article number 9 .
[PDF sur Hal] [Journal]
[J48] K. Beauchard, Ph. Jaming & K. Pravda-Starov Spectral inequality for Hermite functions and null-controllability of hypoelliptic quadratic equations from thick sets
Studia Mathematica 260 (2021), 1-43.
[Pdf sur Hal] [Journal]
[J47] Ph. Jaming & M. Speckbacher Planar sampling sets for the short-time Fourier transform.
Constructive Approximation 53 (2021), 479–502.
[Pdf sur Hal] [Journal]
[J46] F. Negreira, Ph. Jaming & J.-L. Romero The Nyquist sampling rate for spiraling curves.
Applied and Computational Harmonic Analysis 52 (2021), 198–230
[Pdf sur Hal] [Journal]
[J45] A. Bonami, Ph. Jaming & A. Karoui Non-Asymptotic behaviour of the spectrum of the Sinc Kernel Operator
Journal of Mathematical Physics 62 (2021) 033511
[Pdf at Hal] [Journal]
[J44] Ph. Jaming & I. Simon Müntz-Szász type theorems for the density of the span of powers of functions
Bulletin des Sciences Mathématiques (2021) 102933, 18 pp.
[Pdf sur Hal] [Journal]

[J43] Ph. Jaming & M. Speckbacher Almost Everywhere Convergence of Prolate Spheroidal Series.
Illinois Journal of Mathematics 64 (2020) 467-479
[Pdf sur Hal] [Journal]
[J42] K. Gröchenig, Ph. Jaming & E. Malinnikova Zeros of the Wigner Distribution and the Short-Time Fourier Transform.
Revista Matemática Complutense. 33 (2020) 723-744
[Pdf sur Hal] [Journal]
[J41] A. Hartmann, Ph. Jaming & K. Kellay Quantitative estimates of sampling constants in model spaces.
American Journal of Mathematics 142 (2020) 1301-1326.
[Pdf at Hal] [Journal]
[J40] Ph. Jaming, K. Kellay & R. Perez III Phase Retrieval for Wide Band Signals.
Journal of Fourier Analysis and Applications 26 (2020) No 54
[Pdf sur Hal] [MathSciNet]> <[Zbl]-->
[J39] Ph. Jaming & V. Komornik Moving and oblique observations of beams and plates.
Evolution Equations and Control Theory. 9 (2020) 447-468
[Pdf sur Hal] [Journal]
[J38] A. Fernández-Bertolin & Ph. Jaming On unique continuation for solutions of the Schrödinger equation on trees.
Annali di Matematica Pura ed Applicata 199 (2020), 681-708.
[J37] K. Gröchenig & Ph. Jaming The Cramer-Wold Theorem on quadratic surfaces and Heisenberg uniqueness pairs
Journal de l'Institut de Mathématiques de Jussieu 19 (2020), 117-135.
[Pdf at Hal] [Journal]

[J36] M. Boulsane, Ph. Jaming & A. Souabni Mean convergence of prolate spheroidal series and their extensions
Journal of Functional Analysis 277 (2019), 108295
[Pdf sur Hal] [Journal]
[J35] Ph. Jaming & F. Negreira A Plancherel-Polya inequality in Besov spaces on spaces of homogeneous type
Journal of Geometric Analysis. 29 (2019), 1571-1582.
[Pdf sur Hal] [Journal]
[J34] A. Fernández-Bertolin, K. Gröchenig & Ph. Jaming From Heisenberg uniqueness pairs to properties of the Helmholtz and Laplace equations
Journal of Mathematical Analysis and Applications 469 (2019), 202–219.
[Pdf sur Hal] [Journal]
[P9] Ph. Jaming, , F. Negreira & J.-L. Romero Sampling over spiraling curves.
SAMPTA 2019, Bordeaux.
[Pdf at Hal]
[P8] Ph. Jaming, K. Kellay & R. Perez III Phase Retrieval for Wide Band Signals.
SAMPTA 2019, Bordeaux.
[Pdf at Hal]

[J33] Ph. Jaming, Y. Lyubarskii, E. Malinnikova & K.-M. Perfekt Uniqueness for discrete Schrodinger evolutions
Revista Matemática Iberoamericana 34 (2018) 949-966
[Pdf sur Hal] [Journal]
[J32] Ph. Jaming, E. Pozzi & B.D. Wick Lower bounds for the Dyadic Hilbert transform
Annales de la Faculté des Sciences de Toulouse 27 (2018) 265-284
[Pdf at Hal] [Journal]
[J31] Ph. Jaming & K. Kellay A dynamical system approach to Heisenberg uniqueness pairs
Journal d'Analyse Mathématique 134 (2018) 273-301
[Pdf sur Hal] [Journal]
[Slides of Talk]
[O5] Ph. Jaming, A. Hartmann, K. Kellay, S. Kupin, G. Pisier, D. Timotin & M. Zarrabi (Editors) Harmonic Analysis, Function Theory, Operator Theory, and Their Applications: Conference Proceedings, Bordeaux, June 1-4, 2015
Theta Foundation International Book Series of Mathematical Texts 22, 2018, 267 pp.
[Buy a copy]

[J30] Ph. Jaming & S. Pérez-Esteva The phase retrieval problem for solutions of the Helmholtz equation
Inverse Problems 33 (2017) Article 105007.
[Pdf at Hal] [Journal]

[P7] Ph. Jaming & F. Negreira A sampling theorem for functions in Besov spaces on the sphere.
SAMPTA 2017, Tallinn.
[Pdf at Hal]
[P6] Ph. Jaming Phase retrieval for solutions of the Shrödinger and Helmholtz equations.
SAMPTA 2017, Tallinn.
[Pdf at Hal]
[P5] A. Fernandez-Bertolin, Ph. Jaming & K. Gröchenig Determining point distributions from their projections.
SAMPTA 2017, Tallinn. (Invited session)
[Pdf at Hal]

[J29] S. Andreys & Ph. Jaming Zak Transform and non-uniqueness in an extension of Pauli's phase retrieval problem
Analysis Mathematica 42 (2016) 185-201.
[Pdf at Hal] [Journal]
[J28] Ph. Jaming, A. Karoui & S. Spektor The approximation of almost time and band limited functions by their expansion in some orthogonal polynomials bases
Journal of Approximation Theory 212 (2016) 41-65.
[Pdf at Hal] [Journal]
[J27] Ph. Jaming & E. Malinnikova An uncertainty principle and sampling inequalities in Besov spaces
Journal of Fourier Analysis and Applications 22 (2016) 768-786.
[Pdf on Hal] [Journal]

[J25] Ph. Jaming & M. Matolcsi On the existence of flat orthogonal matrices.
Acta Matematica Hungarica 147 (2015) 179-188
[Pdf on Hal] [Journal]

[J24] Ph. Jaming Uniqueness results in an extension of Pauli's phase retrieval.
Applied and Computational Harmonic Analysis 37 (2014) 413-441.
[Pdf on Hal] [Journal]
[J23] S. Ghobber & Ph. Jaming Uncertainty principles for integral operators
Studia Math. 220 (2014) 197-220
[Pdf on Hal]
[Slides of Talk]

[J22] S. Ghobber & Ph. Jaming The Logvinenko-Sereda theorem for the Fourier-Bessel transform.
Integral Transforms and Special Functions 24 (2013) 270-284.
[Pdf on Hal] [Journal]

[J21] S. Ghobber & Ph. Jaming On uncertainty principles in the finite dimensional setting.
Linear Algebra and Applications 435 (2011) 751-768
[Pdf at Hal] [Journal] [MathSciNet]
[J20] Ph. Jaming & A.M. Powell Time-frequency concentration of generating systems.
Proceedings of the American Mathematical Society 139 (2011) 3279�3290
[Pdf at Hal] [Journal] [MathSciNet]
[J19] Ph. Jaming On the Fourier transform of the symmetric decreasing rearrangements of L1 and L2 functions.
Annales de l'Institut Fourier 61 (2011) 53-77.
[Pdf at Hal] [Journal] [MathSciNet]
[J18] S. Ghobber & Ph. Jaming Strong annihilating pairs for the Fourier-Bessel transform.
Journal of Mathematical Analysis and Applications 377 (2011) 501-515.
[Pdf at Hal] [Journal]

[P4] Ph. Jaming The Phase Retrieval Problem for the Radar Ambiguity Function and vice versa.
2010 IEEE International Radar Conference "Global Innovation in Radar"
[Pdf] [Journal]
[P3] Ph. Jaming, M. Matolcsi & P. Móra The problem of mutually unbiased bases in dimension 6.
Cryptography and Communications: Discrete Structures, Boolean Functions and Sequences 2 (2010), 211-220.
[Pdf] [Journal]
[O4] C. Anantharaman-Delaroche et al Théorèmes ergodiques pour les actions de groupes.
L'enseignement Mathématique 41 (2010), 270pp
[Pdf] [MR2643350] [Zbl 1193.37002]
[J17] Ph. Jaming A characterization of Fourier transforms.
Colloquium Mathematicum 118 (2010), 569-580.
[Pdf at HAL] [Journal] [MR2602166] [Zbl 1193.43004]

[J16] Ph. Jaming, M. Matolcsi & S. Révéz On the extremal rays of the cone of positive, positive definite functions.
Journal of Fourier Analysis and Applications 15 (2009), 561-582.
[Pdf at Hal] [Journal] [MR2549945 (2010j:42017) ] [ Zbl 1181.42007]
[N4] Ph. Jaming The spherical ergodic theorem revisited.
Expositiones Mathematicae 27 (2009), 257-269.
[Pdf] [Journal] [MR2555372] [Zbl pre05572052]
[J15] E. Damek, J. Dziubanski, Ph. Jaming & S. Pérez-Esteva Distributions that are convolvable with generalized Poisson kernels of solvable extensions of homogeneous Lie groups.
Mathematica Scandinavica 105 (2009), 31-65.
[Pdf at HAL] [Journal] [MR2549797] [Zbl pre05604363]
[J14] Ph. Jaming, M. Matolcsi, P. Móra, F. Szöllösi & M. Weiner A generalized Pauli problem and an infinite family of MUB-triplets in dimension 6.
Journal of Physics A: Mathematical and Theoretical 42 (2009), No 24, 245305, 25pp.
[Pdf at Hal] [Journal] [MR2515542] [Zbl 1166.81011]

[J13] A. Iosevich & Ph. Jaming Fourier basis for planar convex sets and distance sets that are a shift of the integer.
Acta Matematica Hungarica 121 (2008), 107-118.
[Pdf at Hal] [Journal] [MR2463253 (2009h:05033)]
[N3] W. Czaja, Ph. Jaming & M. Matolcsi An efficient algorithm for positive realizations
System and Control Letters 57 (2008), 436-441.
[Pdf at HAL] [Journal] [MR2405112 (2009c:93031)] [Zbl 1139.93013]

[J12] Ph. Jaming Nazarov's uncertainty principle in higher dimension.
Journal of Approximation Theory 149 (2007), 611-630.
[Pdf at HAL] [Journal] [MR2371612 (2009c:42023)] [Zbl pre05237721]
[J11] A. Bonami, G. Garrigós & Ph. Jaming Discrete radar ambiguity problems.
Applied and Computational Harmonic Analysis 23 (2007), 388-414.
[Pdf at HAL] [Journal] [MR2362409 (2008k:94012)] [Zbl pre05223904 ]
[J10] Ph. Jaming & A. Powell Uncertainty principles for orthonormal bases.
Journal of Functional Analysis 243 (2007), 611-630.
[Pdf at HAL] [Journal] [MR2289698 (2008b:42011)] [Zbl 1119.42012]
[O3] Ph. Jaming Contributions à l'Analyse Harmonique Réelle et Complexe et à ses Applications
Habilitation à diriger les recherches, Université d'Orléans, juillet 2007
[Pdf at Tel]

[P2] Ph. Jaming Uncertainty principles for orthonormal bases
Séminaire d'équations aux Dérivées partielles, École Polytechnique, année 2005-2006, février, exposé No XV
[Pdf at HAL] [MR2276080 (2007i:42012)] [Zbl pre05076666]

[J9] A. Bonami, D. Buraczewski, E. Damek, A. Hulanicki & Ph. Jaming Maximum boundary regularity of bounded Hua-harmonic functions on tube domains.
Journal of Geometric Analysis 14 (2004), 457-486.
[Pdf at HAL] [Journal] [MR2077161 (2005f:32012)] [Zbl 1069.31002]
[J8] S. Grellier & Ph. Jaming Harmonic Functions on the Real Hyperbolic Ball II: Hardy and Lipschitz Spaces. Mathematische Nachrichten 268 (2004), 50-73.
[Pdf at HAL] [Journal] [MR2054532 (2005a:46067)] [Zbl 1051.43004]

[J7] Ph. Jaming & M. Kolountzakis Reconstruction of functions from their triple correlations.
New York Journal of Math 9 (2003), 149-164.
[Pdf at HAL] [Journal] [MR2016188 (2004m:42002)] [Zbl 1040.42009]
[J6] A. Bonami, B. Demange & Ph. Jaming Hermite functions and uncertainty principles for the Fourier and the windowed Fourier transforms.
Revista Matemática Iberoamericana 19 (2003), 23-55.
[Pdf at HAL] [Journal] [MR1993414 (2004f:42015) ] [Zbl 1037.42010]

[J5] Ph. Jaming & M. Roginskaya Boundary behaviour of M-harmonic functions and non-isotropic Hausdorff measure.
Monatshefte für Mathematik 134 (2002), 217-226.
[Pdf at HAL] [Journal] [MR1883502 (2002m:32006)] [Zbl 1037.31008]
[O1] G. Garrigós, Ph. Jaming & J.-B. Poly Zéros de fonctions holomorphes et contre-exemples en théorie des radars [Zeros of holomorphic functions and counterexamples in radar theory].
Actes des rencontres d'analyse complexe (Poitiers-Futuroscope, 1999), 81-104, Atlantique, Poitiers 2002
[Pdf at HAL] [MR1944198 (2003i:32014)] [Zbl 1040.32003]

[J4] Ph. Jaming Harmonic functions on classical rank one balls.
Bollettino della Unione Matematica Italiana 4-B 8 (2001), 685-702.
[Pdf at HAL] [Journal] [MR1859429 (2003a:32007)] [Zbl pre05214433]
[N2] C. Domenichino & Ph. Jaming Estimations du noyau de Green, propriété de valeur moyenne et géométrie des boules hyperboliques [Green kernel estimates, mean value properties and geometry of classical rank one balls].
Comptes Rendus de l'Academies des Sciences - Series I Mathématiques 332 (2001), 1053-1058 .
[Pdf at HAL] [Journal] [MR1847479 (2002f:35004)] [Zbl 0982.35010]

[J3] Ph. Jaming & W. Moran Tensor Products and p-induction of Representations on Banach Spaces. Collectanea Mathematica 51 (2000), 83-109.
[Pdf at HAL] [Journal] [MR1757851 (2001g:22008)] [Zbl 0949.43007]

[J2] Ph. Jaming Harmonic Functions on the Real Hyperbolic Ball I : Boundary Values and Atomic Decompositions of Hardy Spaces.
Colloquium Mathematicum 80 (1999), 63-82.
[Pdf at HAL] [Journal] [MR1684571 (2000g:43011)] [Zbl 0930.43012]
[J1] Ph. Jaming Phase Retrieval Techniques for Radar Ambiguity Problems.
Journal of Fourier Analysis and Applications 5 (1999), 313-333.
[Pdf at HAL] [Journal] [MR1700086 (2000g:94007)] [Zbl 0940.94003]


[N1] Ph. Jaming Principe d'incertitude qualitatif et reconstruction de phase pour la transformée de Wigner. [A qualitative uncertainty principle and phase retrieval for the Wigner distribution]
Comptes Rendus de l'Academies des Sciences - Series I Mathématiques 237 (1998), 249-254.
[Pdf at HAL] [Journal] [MR1650249 (99h:42022) ] [Zbl 0931.42006]
[O2] Ph. Jaming Trois Probl�mes d'Analyse Harmonique (sous la direction de A. Bonami & C. Anantharaman-Delaroche)
Doctorat de l'Université d'Orléans, juin 1998.
Comming soon.


[O1] Ph. Jaming Inversibilité Restreinte, Probl�me de Kadison-Singer et Applications à l'Analyse Harmonique -d'après J. Bourgain et L. Tzafriri- (sous la direction de M. Deschamps).
Publications Mathématiques d'Orsay no94 - 24 (1994), 71-154.
Comming soon.

Teaching (in French)


Find me on:
Math Sci Net
Research Gate

Back to:

UFR Math-Info
Université de Bordeaux 1